Place of publishing:
Od Vol. 43, issue 1 (1991) wyd.: Polish Scientific Publishers = PWN ; Od Vol. 50, issue 4 (1998) wyd.: Agencja Reklamowo-Wydawnicza A. Grzegorczyk ; Od Vol. 53, issue 4/5 (2001) wyd: PAS. IFTR ; , 121-262 s. ; 24 cm
Subject and Keywords:
Regularity of nonlinear nonholonomic mechanical systems is discussed. A lumped mechanical system is called here the regular one, if the dynamic space of the system, i.e., the space plaited of the solution curves, equals the whole configuration space of the system - the space defined by the constraints imposed on accessible positions and velocities of the system, and the system has a well defined dynamic equation. Shrinkage of the configuration space can be easily observed among the electrical networks where one can find simple constructions of nonregular systems. However, except the lumped mechanical systems which exhibit some kind of discontinuous modes, the well-posed mechanical systems which are of practical interest are the regular systems. Thus, the conditions ensuring regularity and proved here for a broad class of mechanical systems are of special importance. It has been also shown that holonomic systems are regular, and hence, the examples of nonregular mechanical systems are among the nonholonomic systems. Hence, much attention has been paid to nonholonomic systems. A general procedure for finding the space of motion and the dynamic equation of a nonregular mechanical system is proposed. The description presented is the extension of the theory initiated in the area of electrical networks.
Language of abstract:
Projects co-financed by:
Operational Program Digital Poland, 2014-2020, Measure 2.3: Digital accessibility and usefulness of public sector information; funds from the European Regional Development Fund and national co-financing from the state budget. ;